I went to the doc on Wednesday due to an enlarged, sore lymph node in my neck. We have no idea what caused it, but she gave me a scrip for Zithromax (the Z-pack) and said if it didn't go down she'd refer me to an ENT specialist.
I took the first dose Wednesday night. I was fine through Thursday, although tired because I'd woken up at 4:30 in the morning and could've get back to sleep, but I just worked from home and started at 5:30, working until 2 or so.
I am very glad I did because that afternoon I started having the bad reaction to the antibiotic, the details of which I shall draw a discreet veil over except to say that the results were much like norovirus, and I had a very rough night of it. These symptoms were of the sort that Dr Internet and, more importantly, the packaging that came with the meds, says to stop taking the pills and contact your doc. I did so last night--yay for them setting up an online secure-ish email system--and the response this morning was "Stop taking it immediately; we've called a different prescription in for you."
Consulting Dr. Internet tells me that when your liver has trouble metabolizing the drug, it can result in the symptoms I got. So, yeah. I was pretty sure I'd taken the Z-pack before, but either I was mistaken, or something has changed and I no longer tolerate it. At least I've taken the new prescription in the last year with no problems, fingers crossed.
Anyway, feeling better this morning although understandably tired. I've kept down a soda and some crackers, and I may venture to try another foodstuff at some point today. (bananas will not be it--I don't mind the taste, but I burp banana all day after I eat one.)
You can comment here or at the Dreamwidth crosspost. comments at Dreamwidth.